# SDR DL73S960144

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 3425 · Integrated Flight System
- Part: Dg
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 COMPASS SYSTEM INTERMITTENTLY INOP, HGD FLAG IN CAPT HSI AND F/O RMI.  REPLACED NR 1 DG AND OPS CKS OK.
